# SDR IPXA2023011789978

- Difficulty date: January 16, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 66,058 hours, 16,132 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AEA0177173
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL DAMAGED MAIN DECK CARGO POSITON 12RFABRICATION FLOOR PANEL REF AEA 0177-173 TRANSFER TO N/R ON SHEETMETAL SHOP # 684245 THIS IS A MAJOR REPAIR. 4235767 1-14-23] FILEY ACCOMPLISHED FLOOR PANEL FABRICATION PER EO MD11-5320-27386-C ON NRC 684245.
